# SDR CALA2022070801678

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 50,040 hours, 18,278 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Repair
- Part number: 144A156014
- Condition: Discovered
- Location: Sta 706
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. NR 9816104,  "STA 706 FRAME DISCOVERED WITH SECTIONS OF HORIZONTAL FLANGE PREVIOUS REWORKED THAT DOES NOT COMPLY WITH SRM." AIRCRAFT REACHING 50,000 TOTAL AIRFRAME FLIGHT CYCLES". REF. ECRA 5310-08031 PART 1 STEP 14. INITIATE A DTA DIP TO READ AS FOLLOWS: / "ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE VERIFIED DIP INITIATION.
